Toggle Main Menu Toggle Search

ePrints

Quaternary Reed-Muller Expansions of Mixed Radix Arguments in Cryptographic Circuits

Lookup NU author(s): Ashur Rafiev, Dr Julian Murphy, Professor Alex Yakovlev

Downloads


Publication metadata

Author(s): Rafiev A, Murphy JP, Yakovlev A

Publication type: Conference Proceedings (inc. Abstract)

Conference Name: 39th IEEE International Symposium on Multiple-Valued Logic

Year of Conference: 2009

Pages: 370-376

:

:

Publisher: IEEE

URL: http://dx.doi.org/10.1109/ISMVL.2009.21

DOI: 10.1109/ISMVL.2009.21

Library holdings: Search Newcastle University Library for this item

ISBN: 9780769536071


Actions

    Link to this publication


Share